# SDR SWIA202163592

- Difficulty date: October 29, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N716SK
- Make and model: Cndair CL600*
- Aircraft serial: 10180
- Aircraft time: 45,965 hours, 29,714 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH CANISTER FOR SLAT TRACK 1-3 HAS A CRACKED ANGLE ON THE AFT END OF THE CANISTER.   (C CHECK RO 1/04/2021)   REMOVED, FABRICATED AND REPLACED SLAT TRACK 1-3 R/H CANISTER SUPPORT BRACKET ANGLES BY COMPLYING WITH ALL STEPS OF REO 670-57-42-577 REV Â€“ DATED: 2016-12-02. COMPLIED WITH TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD.
